Free Access
Issue
ESAIM: COCV
Volume 23, Number 4, October-December 2017
Page(s) 1473 - 1498
DOI https://doi.org/10.1051/cocv/2016061
Published online 06 September 2017
  1. F. Alabau-Boussouira and M. Léautaud, Indirect controllability of locally coupled systems under geometric conditions. C. R. Math, Acad. Sci. Paris 349 (2011) 395–400. [CrossRef] [MathSciNet]
  2. F. Alabau-Boussouira and M. Lautaud, Indirect controllability of locally coupled wave-type systems and applications. J. Math. Pures Appl. 99 (2013) 544–576. [CrossRef] [MathSciNet]
  3. F. Ammar Khodja, A. Benabdallah, C. Dupaix and M. González-Burgos, A generalization of the Kalman rank condition for time-dependent coupled linear parabolic systems. Differ. Equ. Appl. 1 (2009) 427–457. [CrossRef] [MathSciNet]
  4. F. Ammar-Khodja, A. Benabdallah, C. Dupaix and M. González-Burgos, A Kalman rank condition for the localized distributed controllability of a class of linear parbolic systems. J. Evol. Equ. 9 (2009) 267–291. [CrossRef] [MathSciNet]
  5. F. Ammar Khodja, A. Benabdallah, C. Dupaix and I. Kostin, Null-controllability of some systems of parabolic type by one control force. ESAIM: COCV 11 (2005) 426–448. [CrossRef] [EDP Sciences]
  6. F. Ammar-Khodja, A. Benabdallah, M. González-Burgos and L. de Teresa, Recent results on the controllability of linear coupled parabolic problems: a survey. Math. Control Relat. Fields 1 (2011) 267–306. [CrossRef] [MathSciNet]
  7. F. Ammar Khodja, A. Benabdallah, M. González-Burgos and L. de Teresa, Controllability of some system of parabolic equations. In Proc. of the II Encuentro RSME-SMM (2012).
  8. F. Ammar Khodja, A. Benabdallah, M. González-Burgos and L. de Teresa, Minimal time of controllability of two parabolic equations with disjoint control and coupling domains. C. R. Math. Acad. Sci. Paris 352 (2014) 391–396. [CrossRef] [MathSciNet]
  9. F. Ammar-Khodja, A. Benabdallah, M. González-Burgos and L. de Teresa, New phenomena for the null controllability of parabolic systems: Minimal time and geometrical dependence. J. Math. Anal. Appl. 444 (2016) 1071–1113. [CrossRef] [MathSciNet]
  10. A. Benabdallah, M. Cristofol, P. Gaitan and L. De Teresa, Controllability to trajectories for some parabolic systems of three and two equations by one control force. Math. Control Relat. Fields 4 (2014) 17–44. [CrossRef] [MathSciNet]
  11. F. Boyer and G. Olive, Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients. Math. Control Relat. Fields 4 (2014) 263–287. [CrossRef] [MathSciNet]
  12. J.-M. Coron, Control and nonlinearity. Vol. 136 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI (2007).
  13. B. Dehman and M. Lautaud, Controllability of two coupled wave equations on a compact manifold. Arch. Ration. Mech. Anal. 211 (2014) 113–187. [CrossRef] [MathSciNet]
  14. M. Duprez and P. Lissy, Indirect controllability of some linear parabolic systems of m equations with m - 1 controls involving coupling terms of zero or first order. J. Math. Pures Appl. 106 (2016) 905–934. [CrossRef] [MathSciNet]
  15. H.O. Fattorini, Some remarks on complete controllability. SIAM J. Control 4 (1966) 686–694. [CrossRef] [MathSciNet]
  16. E. Fernández-Cara, M. González-Burgos and L. de Teresa, Boundary controllability of parabolic coupled equations. J. Funct. Anal. 259 (2010) 1720–1758. [CrossRef] [MathSciNet]
  17. J.-M. Ghidaglia, Some backward uniqueness results. Nonlinear Anal., Theory, Methods Appl. 10 (1986) 777–790. [CrossRef]
  18. M. González-Burgos and L. de Teresa, Controllability results for cascade systems of m coupled parabolic PDEs by one control force. Port. Math. 67 (2010) 91–113. [CrossRef] [MathSciNet]
  19. S. Guerrero, Null controllability of some systems of two parabolic equations with one control force. SIAM J. Control Optim. 46 (2007) 379–394. [CrossRef] [MathSciNet]
  20. J.-L. Lions, Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles. Avant propos de P. Lelong. Dunod, Paris (1968).
  21. L. Miller, The control transmutation method and the cost of fast controls. SIAM J. Control Optim. 45 (2006) 762–772. [CrossRef] [MathSciNet]
  22. G. Olive, Boundary approximate controllability of some linear parabolic systems. Evol. Equ. Control Theory 3 (2014) 167–189. [CrossRef] [MathSciNet]
  23. L. Rosier and L. de Teresa, Exact controllability of a cascade system of conservative equations. C. R. Math. Acad. Sci. Paris 349 (2011) 291–296. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.